MathSciNet Relay Station
MathSciNet bibliographic data
MR280655 (43 #6374) 26.54 (22.00)
Boyce, William M. $\Gamma $-compact maps on an interval and fixed points. Trans. Amer. Math. Soc. 160 1971 87–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement